MAUDE Adverse Event Report: BECTON DICKINSON, S.A. INFUSION ADAPTER C100-O MULTI; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. INFUSION ADAPTER C100-O MULTI; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515079
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown the customer's address is unknown.(b)(6) has been used as a default.Device manufacture date: unknown.Investigation summary: no photos or physical samples that display the reported condition were available for investigation.A device history review could not be completed as no batch number was provided.Investigation conclusion: complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.Root cause description: based on the available information we are not able to identify a root cause at this time.
 
Event or Problem Description
It was reported that infusion adapter c100-o multi had a chemo spill.This was discovered during use.The following information was provided by the initial reporter: material no: unknown (provided c100), batch no: unknown.It was reported that there was a chemo spill due to a c100 falling out of the bag while mixing.

Brand Name
INFUSION ADAPTER C100-O MULTI
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key10243240
Report Number3003152976-2020-00291
Device Sequence Number19571036
Product Code ONB
UDI-Device Identifier00382905150791
UDI-Public00382905150791
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number515079
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2020
Initial Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;